Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


$500 donation promised! Please answer Dr.Bob!
Aug 17, 2006

Dear Dr. Bob,

I want to thank you for all your work. It is greatly appreciated. I made a promise to myself that I will donate $1000 over the next year to HIV prevention programs if I tested negative. Here is my story...please let me know what you think!

1 year after possible exposure I tested negative with the Orasure Rapid test. However, at the time I was using Nasacort AQ (2 sprays/nostril/day) and had been daily for 9 months. I was also taking 500 mg of Levaquin for 14 days for a bacterial infection. I read on the site that the use of corticosteroids can affect results. My question is: Would the use of either of these products affect my result? Should I be retested? Please respond! I promise the donation!!! Thank you so much. God bless you.

Response from Dr. Frascino

Hello,

Neither your Nasacort nor your Levaquin would affect your body's ability to make anti-HIV antibodies, the duration of the window period or the results of any HIV tests. In other words, shout WOO-HOO! You're definitively and conclusively HIV negative. Congratulations!!!!

Thanks for your donation to help others in desperate need that were not so fortunate in dodging the HIV bullet. Your one gift will touch many lives and your generosity and compassion are warmly appreciated!

Stay well.

Dr. Bob



Previous
How come you're not at the World AIDS Conference in Toronto?
Next
Late servo?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement